Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is continuous combination therapy and minivelle with progesterone same?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3570 Questions
Question
I just started on the minivelle with progesterone. Is this know as a "continuos combination" therapy ?
Thank You
XXXX
Posted Mon, 16 Sep 2013 in Medicines and Side Effects
 
 
Answered by Dr. Raju A.T 28 minutes later
Brief Answer:
Yes,

Detailed Answer:
Hi,

Thanks for your query.

Minivelle contains Estradiol and you are taking Progesterone with it, this is called Continuous combined symptoms of deficient hormone levels.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Is continuous combination therapy and minivelle with progesterone same? 8 minutes later
is there any data available that states what is most effective for someone who is in menopause? cyclic or continuous HRT.

XXXX
 
 
Answered by Dr. Raju A.T 6 minutes later
Brief Answer:
Yes, refer Pubmed

Detailed Answer:
Hi,

There have been many studies under this topic.

Below link shows a result of one study.

WWW.WWWW.WW
regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor